# SDR CA060619002

- Difficulty date: June 12, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 5,125 hours
- Engine: Pwa PT6A21
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 5061001736
- Condition: Cracked
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ON LOWER TAB SURFACE SKIN ADJACENT TO TAB HORN ATTACH RIB. SEE PICTURES ATTACHED.TRIM TAB ASSEMBLY P/N 50-610017-36 REPLACED WITH NEW. ELEVATOR AND TAB ASSEMBLY BALANCED (21.33 IN LBS TAIL HEAVY) AND REINSTALLED. INDEPENDENT CHECK ON R/H TAB AND ELEVATOR INSTALLATION CARRIED OUT - TAB TRAVELS 9.5 DEG NOSE DOWN AND 20.5 DEG NOSE UP. (TC# 20060619002)
